MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE 0 DEG LEFT CUT BLOCK; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE 0 DEG LEFT CUT BLOCK; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 2544-00-014
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent tka for left oa.During the surgery, when the surgeon performed an osteotomy with the instruments, a large amount of metal debris was generated, and the bone stained black.The surgeon suspected that the material had changed and commented that the material of the instruments had become less expensive.When an osteotomy was performed with a notch guide, an osteotomy was performed with a reciprocating saw, but the metal part was severely abraded.Also, the precision of the slit seemed to be poor, and a large amount of metal debris was generated.The surgeon used a 1.19 mm blade.The clearance with the slit was large, and the surgeon also operated not to touch the slit.The surgeon stated that even a new instrument did not do this.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device confirms scratches present on the device.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a review of the products¿ design history was conducted and found no changes to the materials for these products.A dhr review was conducted and is attached to this memo.

Brand Name
ATTUNE 0 DEG LEFT CUT BLOCK
Common Device Name
ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11890311
Report Number1818910-2021-11305
Device Sequence Number3400352
Product Code HTZ
UDI-Device Identifier10603295421078
UDI-Public10603295421078
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2544-00-014
Device Catalogue Number254400014
Device Lot NumberPG290660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2021
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer07/02/2021
10/11/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date07/12/2021
10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1